# SDR 2023FA0000637

- Difficulty date: October 22, 2023
- Submitted: October 22, 2023
- Operation: General aviation
- Aircraft: N278CM
- Make and model: Boeing 767-38E
- Aircraft serial: 25404
- Aircraft time: 117,624 hours, 25,169 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

SEC # 41, STA 287, WL 135, RBL 6: DURING AIRCRAFT SURVEY SHOP FOUND A CRACK IN VERTICAL STIFFENER, NOSE WHEEL WELL STRUCTURE.
